# SDR CALA9601399

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69736
- Make and model: Boeing 727224
- Aircraft serial: 69736
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBOARD SUPPORT CORRODED IF FORWARD CARGO COMPARTMENT AT STA 720D, STRINGER 26L.  THE CORRODED AREA WAS CUT OUT, A FILLER AND DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-40-2.
